MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067940000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
It was reported during the procedure, the distal tip could no longer be deflected.The procedure was cancelled due to this event.There were no patient complications reported.

Brand Name
LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20127590
Report Number2124215-2024-53221
Device Sequence Number7399161
Product Code FGB
UDI-Device Identifier08714729997337
UDI-Public08714729997337
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Model NumberM0067940000
Device Catalogue Number2005-04
Device Lot Number0033642297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/03/2024
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown